# SDR 2006FA0001177

- Difficulty date: November 30, 2006
- Submitted: November 30, 2006
- Operation: General aviation
- Make and model: Piper J-3
- System (JASC): 5711 · Wing Spar
- Part: Strut
- Condition: Corroded
- Location: Right Wing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT STRUT WAS DAMAGED FROM LOWERING A BI-FOLD HANGER DOOR ON THE WING TIP.  THE STRUT WAS MANUALLY SEPARATED WERE EXTENSIVE CORROSION WAS FOUND INSIDE THE WING STRUT.  THE PLANE HAS SET IDLE FOR 3 YEARS OUT OF ANNUAL INSPECTION. THE LAST ANNUAL INSPECTION PERFORMED INCLUDED COMPLYING WITH AD 99-01-05 WITH NO DISCREPANCIES NOTED.
